Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Frequent cold and runny nose. Allergic to dust and smoke. Feeling drowsy and sleepy. Taking Metosartan and Bestor

hi, doc, i catch cold easily and get running nose and nose blocks regularly, i am allergic to dust smoke etc. Currently i am having nose block and drowsiness in my head, feeling sleepy through out the day, its so irritating i cant even work , i need some medicine to get rid of this, i am having METOSARTAN 50 for BP and BESTOR-5for cholestrol and REVITAL vitamin tablets daily, Doc kindly suggest me some effective medicine to get rid of sleepiness{ drowsiness} Regards,
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome and thanks for your question
I would be pleased to help you with your Question

I would suggest you to meet an ENT doctor . They will ask for certain investigations.
An Antibiotic or a Short steroid course will help reduce your allergy or an infection around.
Since it is an online site , I am sorry it is not legal for me to prescribe you any medication .

Thanks and Take care
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor